# SDR SIMA20210712001

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,581 hours, 33,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT FOUND NOT CHARGING-C/A-RAR FA FLASHLIGHT IAW EMB AMM 33-50-16-000-801 AND 33-50-16-400-801. OPS CHECK GOOD. NO DEFECTS NOTED. END.
